# SDR AALA201509099013

- Difficulty date: September 8, 2015
- Submitted: September 12, 2015
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 44,507 hours, 25,598 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limiter
- Condition: Tripped
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL FLAPS FAULT IN FLIGHT, SLATS 3 FLAPS 0.  CREW DECLARED AN EMER AS A PRECAUTIONARY MEASURE & THE ACFT LANDED WITH NO INCIDENTS.  AFTER LANDING THE CREW CYCLED THE FLAPS & NO ISSUES WERE NOTED.  RESET RT FLAP TRACK NR 1 TORQUE LIMITER IAW AMM 27-50-00-50-00-866-010.
